# SDR SWAA2021100116945

- Difficulty date: September 11, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7502157
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 LBL25 WL155. MARKED ; / [01] REMOVED CRAKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS-400; LBL-25; WL-155; IAW SRM 51-40-02; [02] LOCATED AND DRILLED NEW INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS-400; LBL-25; WL-155; ITEM # 143A7502-157; IAW SRM 51-40-05-0G-0; OK TO INSTALL; [03] VERIFIED LOCATE AND DRILL OF INTERCOSTAL BRACKET PER SRM 51-40-05-0G-0. OK TO INSTALL; [04] INTALLED NEW INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS-400; LBL-25; WL-155; ITEM # 143A7502-157; IAW SRM 51-40-02-0G-0; DWG#143A7505; [05] VERIFIED INSTALLATION OF INTERCOSTAL ATTACH ANGLE PER SRM 51-40-02-0G-0; DWG#143A7505.; [06] WORKSCOPE COMPLETE
